# SDR VNAA202408090025

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS BTW FS=693 TO FS=847, RBL9/LBL9.  SEAT RAILS BTW FS=693 TO FS=847, RBL9/LBL9 WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
